Skip to Content

Does anyone know if famotidine interacts with gabapentin? Or have any other adverse reactions??

Responses (4)

Rajive Goel 25 Apr 2012

There are no adverse reactions between Famotidine & Gabapentin, nevertheless its always better to talk to the doc/pharmacist who prescribed the meds.

Take care, best wishes!

kaismama 25 Apr 2012

When run on an interaction checker it says no significant reaction.

bunnee 25 Apr 2012

I take Nexium and I take Gabapentin. I was taking up to 900mg of gabapentin a day... cutting back to 300mg now! So doctors told me it was ok.

GracieLou 30 May 2013

Everyone has answered there is no problem, but I have read that famotidine (Pepcid) causes less absorption of the Gabapentin into the system, which can be very serious for people who have seizures. It is recommended NOT to take Famotidine 2 hours before taking the Gabapentin. I have peripheral neuropathy, which does not involve seizures, but I use the Gabapentin to lessen/alleviate the intense pain in my legs and feet. I always give quite a space of time between taking one or the other.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions